Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 105, NWS Jackson, MS

April 11, 2005Issaquena County, Sharkey County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 11, 2005, 2:20 PM CDT for Issaquena County, Sharkey County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 2:20 PM CDT (19:20 UTC)
Expired
Apr 11, 2005, 3:00 PM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Issaquena County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 10:15 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 111920
TORJAN
MSC055-125-112000-
/O.NEW.KJAN.TO.W.0105.050411T1921Z-050411T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF ROLLING FORK

* UNTIL 300 PM CDT

* AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  SOUTHWEST OF ROLLING FORK...OR ABOUT 9 MILES EAST OF LAKE
  PROVIDENCE...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ROLLING FORK BY 230 PM CDT
  ANGUILLA BY 235 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3283 9112 3268 9102 3276 9082 3284 9075
      3309 9066 3306 9079 3301 9095

$$

AEG
1 follow-up statement
000 
WWUS54 KJAN 111946
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT MON APR 11 2005

MSC055-111956-
/O.CAN.KJAN.TO.W.0105.000000T0000Z-050411T2000Z/
ISSAQUENA MS-
246 PM CDT MON APR 11 2005

...THE TORNADO WARNING FOR ISSAQUENA COUNTY IS CANCELLED...

LAT...LON 3292 9090 3287 9085 3286 9079 3288 9072
      3309 9066 3306 9079 3303 9090

$$

MSC125-112000-
/O.CON.KJAN.TO.W.0105.000000T0000Z-050411T2000Z/
SHARKEY MS-
246 PM CDT MON APR 11 2005

...A TORNADO WARNING CONTINUES UNTIL 300 PM CDT FOR NORTHEASTERN
SHARKEY COUNTY...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR ANGUILLA...OR ABOUT NEAR ROLLING 
FORK...MOVING NORTHEAST AT 40 MPH.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM MAY PRODUCE 
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3292 9090 3287 9085 3286 9079 3288 9072
      3309 9066 3306 9079 3303 9090

$$

AEG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 11, 11:13 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 11, 11:13 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT MON APR 11 2005

...SEVERE THUNDERSTORMS ON TAP FOR THE AREA THROUGH TONIGHT...

.DISCUSSION...INFORMATION FROM THIS MORNINGS COMPUTER MODELS
REMAINS AMAZINGLY CONSISTENT.  VISIBLE SATELLITE IMAGERY SHOWS
BREAKS IN THE CLOUD COVER OVER THE SOUTHERN TIER OF COUNTIES AND
PARISHES (ESPECIALLY THE SOUTHWEST)...WHICH WILL ALLOW INSTABILITY
TO BE MAXIMIZED IN THIS AREA.  WITH THE STRONGLY DIFFLUENT FLOW
ALOFT...BACKING SURFACE WIND FIELDS...AND A 40 TO 50 KNOT LOW-LEVEL
JET ACROSS THIS REGION...IT LOOKS LIKE STORMS WILL FIRE AHEAD OF THE
ADVANCING SQUALL LINE AROUND LUNCHTIME ACROSS THE SOUTHWEST...THEN
MOVE NORTHEASTWARD.  CONSIDERING A HIGH RISK FOR SEVERE WEATHER IN
PLACE ACROSS PARTS OF THE FORECAST AREA (AND THE ASSOCIATED PDS
TORNADO WATCH)...THE APPROACHING DYNAMICAL SUPPORT...AND THE AMOUNT
OF WIND SHEAR IN PLACE...I WILL MENTION TORNADOES IN THE
TEXT/GRIDDED FORECASTS WITH THE MORNING UPDATE.

ANOTHER CONCERN HAS BEEN FLASH FLOODING.  AFTER CONSULTATION WITH
THE SERVICE HYDROLOGIST...ILL HOLD OFF ON ANY EXPANSION OF THE
FLASH FLOOD WATCH.  IT STILL LOOKS LIKE WE COULD SEE THREE INCH (OR
GREATER) AMOUNTS WITH THESE STORMS.  BE FOREWARNED THOUGH...THIS
EXPANSION WILL PROBABLY OCCUR WITH THE AFTERNOON PACKAGE OF PRODUCTS.

WIND SPEEDS HAVE BEEN ANOTHER CONCERN FOR THE REGION TODAY.  AREA
SURFACE OBSERVATIONS SHOW SUSTAINED WINDS GUSTING BETWEEN 25 AND 30
KNOTS SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55.  THE HIGHER
WIND SPEEDS SHOULD REMAIN AROUND THIS AREA THANKS TO BETTER SUNSHINE
AND INCREASED MIXING.  WIND PROFILER DATA TO OUR WEST SHOWS WINDS
OVER 40 KNOTS AT 925 MB AND 850 MB.  NO DOUBT THAT SOME OF THIS
ENERGY WILL MIX DOWN TO THE SURFACE (WHICH BRINGS US CLOSE TO WIND
ADVISORY CRITERIA)...BUT WE THINK THAT THIS WILL LIKELY BE ECLIPSED
BY ANY RISK OF SEVERE WEATHER ACROSS THE AREA.  SO FOR NOW...WELL
KEEP THE LAKE WIND ADVISORY IN EFFECT.

OTHER THAN UPDATING FOR THE TORNADO WATCH...I HAVE TWEAKED THE
GRIDDED FORECAST BASED UPON OBSERVATIONAL TRENDS.  MANY PRODUCTS
WILL BE UPDATED WITH THIS PACKAGE.  THEY SHOULD BE COMING SHORTLY.
UPDATED ISC GRIDS WILL BE POSTED TO THE INTERNET AS SOON AS I CAN
COMPLETE THEM.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH
UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR.
LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
&&

BUTTS
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT MON APR 11 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121111-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
611 AM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR  GENERALLY ALONG
AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED
SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON.
THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS
ALONG AND EAST OF INTERSTATE 55.

A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY
TODAY.	GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP
GULF MOISTURE INTO THE REGION.	POWERFUL JET STREAM DYNAMICS THAT
WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS
THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN
WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE
POTENTIAL FOR SEVERE...LONG LIVED STORMS.

TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A
SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT
BE RULED OUT.

THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS
THE COLD FRONT MOVES THROUGH THE AREA.

...FLOODING...
HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY TODAY AND TONIGHT.  WITH COPIOUS AMOUNTS OF
MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED.

ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF
SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY.  THE UPPER LEVEL
WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA
TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH
RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES
WILL BE POSSIBLE.

THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY
THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT
EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE
COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON
ROADWAYS AND LOW LYING AREAS.

...NON PRECIPITATION...
A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA.
SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER
MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE
AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND
TONIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 11, 12:10 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FLASH FLOOD      1 E GREENWOOD           33.52N 90.17W
04/11/2005                   LEFLORE            MS   EMERGENCY MNGR

            STREET FLOODING OCCURING AT INTERSECTION OF HWY 7 AND HWY
            82.

&&

19
Local storm report, Apr 11, 12:15 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     FLASH FLOOD      CRUGER                  33.32N 90.23W
04/11/2005                   HOLMES             MS   EMERGENCY MNGR

            WATER APPROACHING SEVERAL HOUSES IN THE CRUGER COMMUNITY.

&&

19
Special weather statement, Apr 11, 12:15 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CDT MON APR 11 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
112015-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1215 PM CDT MON APR 11 2005

...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT...

...HIGH RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST LOUISIANA AND
WEST CENTRAL AND SOUTHWEST MISSISSIPPI...

...MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS
AND THE REMAINDER OF CENTRAL MISSISSIPPI...

A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN AFFECTING MUCH
OF NORTH CENTRAL MISSISSIPPI THIS MORNING...WHILE A LINE OF STRONG
THUNDERSTORMS HAS BEEN GRADUALLY MOVING EAST ACROSS SOUTHERN
ARKANSAS AND LOUISIANA. THIS ACTIVITY IS ASSOCIATED WITH A STRONG
LOW PRESSURE SYSTEM IN UPPER LEVELS OF THE ATMOSPHERE...WHICH WILL
BE MOVING EAST TODAY.

VERY STRONG SOUTHERLY WINDS HAVE BEEN PUMPING A MOIST AIRMASS INTO
THE REGION THIS MORNING...ESPECIALLY WEST OF INTERSTATE 55. COMBINED
WITH SOME DAYTIME HEATING...THE ATMOSPHERE ACROSS THIS AREA IS
BECOMING INCREASINGLY UNSTABLE. AS THE LOW PRESSURE SYSTEM BEGINS
TO SWING EAST INTO THE REGION THIS AFTERNOON...SCATTERED SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN LOUISIANA AND
SOUTHWEST MISSISSIPPI.

THE THREAT OF SEVERE STORMS WILL SLOWLY SPREAD NORTH AND EAST ACROSS
THE REGION INTO THE EVENING HOURS. BY LATE EVENING...THE ACTIVITY IS
EXPECTED TO FORM INTO A SQUALL LINE OF THUNDERSTORMS...AND MOVE
RAPIDLY EAST ACROSS EASTERN MISSISSIPPI BY AROUND MIDNIGHT.

LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE A THREAT WITH
THESE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST RISK
OF TORNADOES...INCLUDING THE POSSIBILITY OF STRONG TORNADOES...WILL
BE IN THE HIGH RISK AREA...WHICH INCLUDES THE JACKSON METROPOLITAN
AREA...VICKSBURG...NATCHEZ...AND WINNSBORO LOUISIANA.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...THERE IS ALSO A
SIGNIFICANT RISK OF FLASH FLOODING...ESPECIALLY NORTHWEST OF THE
NATCHEZ TRACE. PLEASE REFER TO THE FLASH FLOOD WATCH ISSUED EARLIER
TODAY FOR MORE DETAILS ON THE FLOODING POTENTIAL.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. PEOPLE SHOULD
MONITOR WEATHER CONDITIONS CLOSELY THIS AFTERNOON AND TONIGHT.
MONITOR NOAA WEATHER RADIO...OR LOCAL AND CABLE TELEVISION AND
RADIO...FOR THE LATEST WEATHER INFORMATION.

GERARD
Special weather statement, Apr 11, 1:00 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT MON APR 11 2005

ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS-
GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS-

TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                HUMPHREYS             YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...TALLULAH...WINNSBORO...
ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE...DELHI...
YAZOO CITY...FAYETTE...PORT GIBSON...GRENADA...VICKSBURG...
LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
CLEVELAND...BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE...
ROXIE...MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

10
Local storm report, Apr 11, 1:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             8 N NORTH CARROLLTON    33.63N 89.92W
04/11/2005  1.00 INCH        CARROLL            MS   EMERGENCY MNGR

&&

19
Special weather statement, Apr 11, 2:11 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
211 PM CDT MON APR 11 2005

MSZ029>033-037>039-043>046-048>052-054>058-062>066-072>074-120200-
ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS-
COVINGTON MS-FORREST MS-HINDS MS-JASPER MS-
JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS-
LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS-
LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-
SMITH MS-WEBSTER MS-WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 153 IN
EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 LEAKE                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...BROOKHAVEN...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE...
RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...LAUREL...
BAY SPRINGS...HEIDELBERG...JACKSON...MACON...BROOKSVILLE...
QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...
CONEHATTA...WEST POINT...STARKVILLE...PRENTISS...BASSFIELD...
PHILADELPHIA...PEARL RIVER...MONTICELLO...NEW HEBRON...COLUMBIA...
MERIDIAN...ACKERMAN...WEIR...WEST HATTIESBURG...LUMBERTON...
PURVIS...EUPORA...MABEN...MATHISTON...COLLINS...MOUNT OLIVE...
LOUISVILLE...HATTIESBURG...DE KALB AND SCOOBA.

ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS-
GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS-

TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                HUMPHREYS             YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...GRENADA...TALLULAH...
WINNSBORO...ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE...
DELHI...YAZOO CITY...VICKSBURG...PORT GIBSON...LAKE PROVIDENCE...
FAYETTE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...INDIANOLA...
RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...CLEVELAND...
BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...
BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE...ROXIE...
MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

10

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:10 AM CDTSevere Thunderstorm WarningJANWarren80 min
Apr 11, 5:11 AM CDTSevere Thunderstorm WarningJANHinds, Madison64 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:02 AM CDTFlash Flood WarningJANLeflore3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 11:28 AM CDTFlash Flood WarningJANGrenada6 hr
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey53 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 3:56 PM CDTFlash Flood WarningJANWarren2 hr
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.